# SDR 9JLA2014040806901

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N573CM
- Make and model: Cessna 525
- Aircraft serial: 5250352
- Aircraft time: 3,860 hours, 3,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11332107
- Part serial: 0209
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE AFT EVAP CB TRIPPED & WOULD NOT RESET.  TROUBLESHOOTING FOUND THE AFT EVAP MOTOR DEFECTIVE.  THE UNIT WAS REMOVED PN 1133210-7, SN 0209 & REPLACED WITH NEW UNIT.
